On Certain Topological Properties of Normed Space Valued Null Function Space c0 (S, (E, || . || ), xi, u) and Its Paranormed Structure

Authors

  • Narayan Prasad Pahari Central Department of Mathematics, Tribhuvan University, Kathmandu

DOI:

https://doi.org/10.3126/njst.v15i1.12028

Keywords:

Paranormed space, Normed space, Summable family

Abstract

The aim of this paper is to introduce and study a new class c0 (S, (E, || . || ), ξ, u) of normed space E valued functions which will generalize some of the well known  basic sequence spaces and function spaces studied in Functional Analysis.. Beside the investigation pertaining to the linear paranormed structure of the class c0 ( S, (E, || . || ), ξ, u ) when topologized it with suitable natural paranorm , our primarily interest is to explore the conditions pertaining the containment relation of the class c0 (S, (E, || . || ), ξ, u) in terms of different ξ and u so that such a class of functions is contained in or equal to another class of similar nature.

DOI: http://dx.doi.org/10.3126/njst.v15i1.12028

Nepal Journal of Science and Technology

Vol. 15, No.1 (2014) 121-128

Downloads

Download data is not yet available.
Abstract
584
PDF
572

Downloads

Published

2015-02-04

How to Cite

Pahari, N. P. (2015). On Certain Topological Properties of Normed Space Valued Null Function Space c0 (S, (E, || . || ), xi, u) and Its Paranormed Structure. Nepal Journal of Science and Technology, 15(1), 121–128. https://doi.org/10.3126/njst.v15i1.12028

Issue

Section

Articles